| Model Number |
02.12.0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 6 year and 3 months after the primary surgery, the surgeon upsized the insert from 11mm to 13mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 january 2026 lot 173797: (b)(4) items manufactured and released on 31-oct-2017.Expiration date: 16-oct-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.